# SDR AALA201508189007

- Difficulty date: August 7, 2015
- Submitted: August 18, 2015
- Operation: Air carrier
- Aircraft: N537UW
- Make and model: Airbus A321-231
- Aircraft serial: 4041
- Aircraft time: 19,684 hours, 7,706 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320601
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1S CHECK, CABIN DOOR SILL AT Y 1292 IS CORRODED AT FRAME 68.  R & R DOOR SILL IAW DWG D53480505 & SRM 51-40-0.
